# SDR CALA9802061

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN MAIN ENTRY L-1 DOOR WEB AT TOP AFT CORNER OF DOOR.  THE CRACKED AREA WAS REMOVED.  A MOUNT AND RIB WERE INSTALLED IAW SRM 51-10-1, 51-10-2 AND 51-30-2, PAGE 2-7.
